# SDR CA120813021

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Rcr
- Part number: A701D
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ATTEMPTED START NR 1 ENGINE, NO STARTER ENGAGEMENT, A NR OF ATTEMPTS, NO LUCK.  MAINTENANCE DISPATCHED, FOUND NR 1 RCR BURNED UP.  REPLACED RCR, ACFT  RETURNED TO SERVICE.  NO INDICATIONS TO CREW BEFORE FAILURE NO SMOKE, NO FIRE REPORTED.
